Journal Overview
Editorial Board
Submission
Subscription
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid
J-stage

Online Index (1948-Present)

Vol. 69, No. 2 (April, 2017)
J.Bennett; N.Bez; C.Jeavons; N.Pattakos On sharp bilinear Strichartz estimates on Ozawa-Tsutsumi type 459−476
A.Atsuji Value distribution of leafwise holomorphic maps on complex laminations by hyperbolic Riemann surfaces 477−501
L.Cai On products in a real moment-angle manifold 503−528
L.Grafakos; A.Miyachi; H.-V.Nguyen; N.Tomita Multilinear Fourier multipliers with minimal Sobolev regularity, II 529−562
K.Matsumoto; T.Sasaki; T.Terasoma; M.Yoshida An example of Schwarz map of reducible Appell's hypergeometric equation E2 in two variables 563−595
T.Ibukiyama; H.Kitayama Dimension formulas of paramodular forms of squarefree level and comparison with inner twist 597−471
M.Wada Asymptotic expansion of resolvent kernels and behavior of spectral functions for symmetric stable processes 673−692
S.Choi; B.Park; S.Park Pseudograph and its associated real toric manifold 693−714
C.Löh A note on bounded-cohomological dimension of discrete groups 715−734
B.Sambale Cartan matrices and Brauer's k(B)-conjecture IV 735−754
A.D.Pohl The category of reduced orbifolds in local charts 755−800
N.Dummigan Lifting puzzles and congruences of Ikeda and Ikeda-Miyawaki lifts 801−818
T.Fukui; M.Hasegawa; K.Nakagawa Contact of a regular surface in Euclidean 3-space with cylinders and cubic binary differential equations 819−847
K.Takemura Integral transformation of Heun's equation and some applications 849−891


back to the Online Index


Copyright © the Mathematical Society of Japan. All rights reserved.